Singular limit for the magnetohydrodynamics of the damped wave type in the critical Fourier–Sobolev space

Tatsuya Matsui, Ryosuke Nakasato, Takayoshi Ogawa

Research output: Contribution to journalArticle

Abstract

We study the Cauchy problem of the incompressible damped wave type magnetohydrodynamic system in RN (N≥2). The purpose of this paper is to show the global well-posedness and a singular limit of the problem in Fourier–Sobolev spaces. For the proof of the results, we use the Lp-Lq type estimates for the fundamental solutions of the damped wave equation and end-point maximal regularity for the inhomogeneous heat equation in that space with a detailed estimate of difference between the symbol of the heat kernel and fundamental solution of the damped wave equation.

Original languageEnglish
Pages (from-to)414-446
Number of pages33
JournalJournal of Differential Equations
Volume271
DOIs
Publication statusPublished - 2021 Jan 15

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Singular limit for the magnetohydrodynamics of the damped wave type in the critical Fourier–Sobolev space'. Together they form a unique fingerprint.

  • Cite this